Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 82, NWS Jacksonville, FL

June 5, 20164 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2016, 6:33 PM EDT for 4 counties in Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 6:33 PM EDT (22:33 UTC)
Expired
Jun 5, 2016, 7:15 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, FL, Flagler County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 89 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS52 KJAX 052233
SVRJAX
FLC019-035-107-109-052315-
/O.NEW.KJAX.SV.W.0082.160605T2233Z-160605T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 PM EDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...
  EASTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
  NORTHWESTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...
  EAST CENTRAL CLAY COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 715 PM EDT

* AT 633 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALATKA...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALATKA...POMONA PARK...HASTINGS...EAST PALATKA...SATSUMA...BOSTWICK...
  FEDERAL POINT...BARDIN...SAN MATEO...ORANGE MILLS...PICOLATA...WELAKA...
  SPUDS...ELKTON AND LAKE COMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2974 8129 2940 8159 2965 8180 2996 8165
TIME...MOT...LOC 2233Z 208DEG 21KT 2961 8167 

HAIL...<.75IN
WIND...60MPH
 
$$

PETERSON
1 follow-up statement
260 
WWUS52 KJAX 052257
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SUN JUN 5 2016

FLC035-052307-
/O.CAN.KJAX.SV.W.0082.000000T0000Z-160605T2315Z/
FLAGLER FL-
657 PM EDT SUN JUN 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLAGLER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2970 8159 2978 8174 2996 8165 2984 8146
TIME...MOT...LOC 2257Z 212DEG 15KT 2982 8165 

$$

FLC019-107-109-052315-
/O.CON.KJAX.SV.W.0082.000000T0000Z-160605T2315Z/
ST. JOHNS FL-PUTNAM FL-CLAY FL-
657 PM EDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ST. JOHNS...NORTHEASTERN PUTNAM AND EAST CENTRAL
CLAY COUNTIES...

AT 657 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSTWICK...OR 11
MILES NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FEDERAL POINT...PICOLATA AND BOSTWICK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2970 8159 2978 8174 2996 8165 2984 8146
TIME...MOT...LOC 2257Z 212DEG 15KT 2982 8165 

HAIL...<.75IN
WIND...60MPH
 
$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:05 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 5, 4:05 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
405 PM EDT SUN JUN 5 2016

...Marginal Risk of Severe Storms Today...

...Slight Risk of Severe Storms Monday...

...Heavy rainfall and gusty winds expected Monday afternoon
through early Tuesday morning as Tropical Depression Number 3
moves across the local area...

.SHORT TERM...This afternoon through Tuesday...

Deep layer tropical moisture will continue to increase over the
area ahead of Tropical Depression 3 as the system tracks northeast
across the eastern Gulf of Mexico through Monday evening...then
crosses north Florida Monday night. Heavy rainfall...severe storm
potential and gusty winds from this system are expected Mon
afternoon through early Tuesday morning.

This afternoon & Tonight...numerous showers and thunderstorms
across SE Ga will continue to track ENE toward the Atlantic coast
under stronger steering flow...with several strong to severe
storms expected to due increased upper level forcing over a
moisture laden airmass. Main severe weather threats will be
locally heavy rains and wet downbursts winds capable of wind gusts
in the 50-70 mph range. Over NE Florida mean layer 1000-500 mb
ridge was suppressing convection across our eastern Fl zones...but
do anticipate scattered convection later this afternoon and evening
as the sea breezes and outflows interact across the interior...then
a drift back toward the east coast through the evening. Precip will
tapper off inland after sunset but a rogue shower or storm is
possible over night. Muggy min temps tonight in the low/mid 70s.

Mon through Tue...Bands of rainfall from approaching TD 3 will
begin to impact the Suwannee River Valley by midday Mon with
widespread rainfall overspreading the forecast area Monday
afternoon and pushing ENE across the remainder of the area through
Monday night. Rainfall amounts of 2-4 inches are likely with
isolated higher amounts of 6-8 inches possible. Still uncertain as
to where highest rainfall bands will impact as recent model
guidance shifted higher rainfall amounts farther west and even
more northward. Thus will refrain from a Flood Watch until
guidance trends in QPF become better resolved and consistent. In
addition to heavy rainfall there will be a severe storm threat
with cells capable of producing strong wind gusts and isolated
tornadoes Monday afternoon through Monday night. Again...models
are not consistent in where strongest swath of 0-1km helicity
traverses but between both the NAM12 and GFS20 there is a
reasonable threat of rotating cells as shear increases over the
area on the east side of the approaching depression. As the storm
moves quickly across the local area Mon night inland areas will
likely experience a period of sustained winds between 20-35 mph
with gusts of 40-50 mph possible in stronger squalls. Tropical
storm force gusts will be possible late Monday night/early Tuesday
morning along the Atlantic coast...then winds speeds quickly
decrease Tuesday morning as the low pressure quickly ejects NE of
the local waters trailing a wake trough across the area with a
drier northerly flow across SE Ga Tuesday afternoon and lingering
scattered convection across NE Florida. Temperatures will be
greatly moderated by cloud cover and range only in the lower 80s
Tue...lows in the mid/upper 70s Tue night...then rebound into the
upper 80s/near 90 inland Tue afternoon.

.LONG TERM...Wed through Sunday...

Above normal temperatures under drier NNW upper level flow as
upper ridge dominates across the central part of the county. Low
level surface ridge will build north of the area Wed then shift
east toward the SE Atlantic coast through Sat with easterly flow
developing. A return of low level moisture from the east will
bring a return of scattered diurnally driven convection across NE
Fl with a focus toward the I-75 corridor due to low level easterly
flow. High temperatures will range in the low/mid 90s inland to
the mid/upper 80s coast. Low temps will range in the upper 60s
inland to lower 70s...with mid 70s coast.

&&

.AVIATION...

Prevailing VFR conditions expected with temporary restrictions in
heavy rainfall due to passing showers and tstorms through this
evening. MVFR to IFR ceilings and visibility were observed in the
strongest convection this afternoon. Convection will push offshore
and is expected to decrease overnight but a rouge shower or storm
cannot be ruled out given moist and unsettled SW steering flow
ahead of TD number 3. Shower and isolated tstorm activity edges
inland from the SSW Mon morning under SSW flow.

&&

.MARINE...

Exercise caution conditions likely today and tomorrow for offshore
waters as southerly flow increases ahead of approaching TD 3. May
need gale watch or tropical storm watch for the waters Monday
afternoon through early Tuesday morning as TD 3 crosses the
waters. Winds and seas relax late Tuesday as high pressure edges
over the area from the north through the end of the week.

Rip Currents: Low risk today. Low to marginal moderate risk Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  81  72  90 /  60 100 100  30
SSI  76  82  73  88 /  60 100 100  50
JAX  76  84  74  90 /  60 100 100  50
SGJ  76  83  74  88 /  60 100 100  60
GNV  75  82  75  90 /  50 100 100  50
OCF  75  83  75  89 /  50 100 100  60

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.

&&

Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 5, 6:12 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT SUN JUN 5 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-061000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
612 PM EDT SUN JUN 5 2016

...TROPICAL STORM WATCH FOR THE COASTAL WATERS AND FOR COASTAL AREAS
OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

...SLIGHT RISK OF SEVERE WEATHER MONDAY...

...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A TROPICAL STORM WATCH IS IN EFFECT FOR THE COASTAL WATERS AND FOR
THE COASTAL AREAS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY FROM THE
U.S. HIGHWAY 301 TOWARDS THE EAST COAST. THE MAIN CONCERN WILL BE
DAMAGING WIND GUSTS AND LOCALLY HEAVY RAIN WHICH COULD CAUSE LOCALIZED
FLODDING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

TROPICAL STORM COLIN IS FORECAST TO TRACK ACROSS THE FLORIDA BIG BEND
MONDAY NIGHT BRINGING THE POTENTIAL OF HEAVY RAIN TO THE REGION AND
THE POSSIBILITY OF TROPICAL STORM FORCE WINDS FOR THE COASTAL WATERS
AND COASTAL AREAS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. RAINFALL
AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE ESPCIALLY ACROSS PORTIONS OF
NORTHEAST FLORIDA. HOWEVER...MUCH UNCERTAINTY STILL REMAINS WITH
THE EVOLUTION OF COLIN AND ANY RESULTANT WIND AND RAINFALL IMPACTS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH
THE REGION.

DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH
SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE
AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 5, 4:45 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN JUN 5 2016

FLZ022-030-031-035-036-052130-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
445 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN UNION...ALACHUA...BRADFORD AND GILCHRIST COUNTIES UNTIL
530 PM EDT...

AT 445 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESVILLE AIRPORT TO NEAR TRENTON.
MOVEMENT WAS NORTH AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...TRENTON...BELL...WORTHINGTON SPRING...ALACHUA...HIGH
SPRINGS...HAWTHORNE...ARCHER...FORT WHITE...WORTHINGTON SPRINGS...GROVES...
UPLAND PINES...UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...BEASLEY...NEW
RIVER...SAMPSON...GAINESVILLE AIRPORT AND NEWNANS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2972 8294 2977 8295 2980 8292 2981 8293
      2983 8289 2991 8287 2991 8283 2995 8279
      3004 8206 2962 8208 2954 8256 2953 8265
      2956 8266 2956 8275 2958 8276 2958 8278
      2959 8288 2969 8296 2970 8294 2972 8296
TIME...MOT...LOC 2045Z 164DEG 20KT 2974 8222 2962 8277

NELSON
Special weather statement, Jun 5, 4:53 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN JUN 5 2016

FLZ024-025-052145-
INLAND DUVAL FL-INLAND NASSAU FL-
453 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU AND
NORTHWESTERN DUVAL COUNTIES UNTIL 545 PM EDT...

AT 453 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYCEVILLE...OR 16 MILES WEST OF JACKSONVILLE...MOVING NORTHEAST AT 15
MPH.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...CALLAHAN...BRYCEVILLE...RATLIFF...CISCO GARDENS...NASSAU
VILLAGE-RATLIFF...BALDWIN AND WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3024 8183 3028 8205 3060 8197 3055 8170
TIME...MOT...LOC 2053Z 203DEG 13KT 3034 8193

NELSON
Special weather statement, Jun 5, 5:35 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EDT SUN JUN 5 2016

FLZ022-035-052215-
GILCHRIST FL-COLUMBIA FL-
535 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA AND
NORTHEASTERN GILCHRIST COUNTIES UNTIL 615 PM EDT...

AT 535 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELL...MOVING NORTH AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT WHITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2992 8283 2994 8279 2991 8257 2989 8258
      2989 8259 2987 8259 2985 8261 2986 8262
      2985 8262 2985 8263 2983 8264 2983 8266
      2969 8265 2962 8268 2972 8284
TIME...MOT...LOC 2135Z 193DEG 10KT 2975 8275

PETERSON
Special weather statement, Jun 5, 5:37 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT SUN JUN 5 2016

FLZ031-052215-
BRADFORD FL-
537 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRADFORD COUNTY UNTIL 615
PM EDT...

AT 537 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAMPSON...OR 10 MILES SOUTHEAST OF WORTHINGTON SPRING...MOVING NORTH AT
15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...NEW RIVER...SAMPSON...HAMPTON AND BROOKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2996 8231 2999 8227 2998 8209 2984 8216
      2984 8218 2985 8220 2984 8223 2985 8224
      2984 8228 2985 8230 2987 8232 2988 8234
      2996 8234
TIME...MOT...LOC 2137Z 191DEG 13KT 2985 8227

PETERSON
Special weather statement, Jun 5, 5:41 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT SUN JUN 5 2016

FLZ025-032-052230-
INLAND DUVAL FL-CLAY FL-
541 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLAY AND SOUTH
CENTRAL DUVAL COUNTIES UNTIL 630 PM EDT...

AT 541 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAKLEAF PLANTATION...OR NEAR ORANGE PARK...MOVING EAST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...DOCTORS INLET...ORTEGA...NAS JAX...LAKESIDE...
BELLAIR-MEADOWBROOK TERRACE AND JACKSONVILLE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3012 8168 3010 8168 3012 8184 3026 8186
      3031 8168 3013 8165
TIME...MOT...LOC 2141Z 260DEG 10KT 3020 8180

PETERSON
Special weather statement, Jun 5, 6:20 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT SUN JUN 5 2016

FLZ037-038-052300-
FLAGLER FL-PUTNAM FL-
620 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM AND WEST CENTRAL
FLAGLER COUNTIES UNTIL 700 PM EDT...

AT 620 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FRUITLAND...OR NEAR POMONA PARK...MOVING NORTHEAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALATKA...POMONA PARK...EAST PALATKA...SATSUMA...BARDIN...FRUITLAND...SAN
MATEO...ORANGE MILLS...HOLLISTER...WELAKA...MANNVILLE...CARRAWAY...LAKE
COMO AND GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8160 2964 8188 2982 8178 2965 8152
      2962 8152 2962 8149 2959 8144
TIME...MOT...LOC 2220Z 210DEG 16KT 2947 8164

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:13 PM EDTSpecial Weather StatementJAXHamilton32 min
Jun 5, 3:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 5, 3:29 PM EDTSevere Thunderstorm WarningJAXNassau46 min
Jun 5, 3:39 PM EDTTornado WarningJAXNassau13 min
Jun 5, 3:46 PM EDTSpecial Marine WarningJAX89 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningJAXNassau13 min
Jun 5, 4:14 PM EDTTropical Storm WatchJAXDuval, Flagler, Nassau8 hr
Jun 5, 4:21 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 5, 4:27 PM EDTSpecial Weather StatementJAXNassau48 min
Jun 5, 4:32 PM EDTSevere Thunderstorm WarningJAXMarion28 min
Jun 5, 4:45 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist45 min
Jun 5, 4:53 PM EDTSpecial Weather StatementJAXNassau52 min
Jun 5, 5:35 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jun 5, 5:37 PM EDTSpecial Weather StatementJAXBradford38 min
Jun 5, 5:41 PM EDTSpecial Weather StatementJAXDuval49 min
Jun 5, 6:20 PM EDTSpecial Weather StatementJAXPutnam40 min
Jun 5, 7:50 PM EDTSpecial Weather StatementJAXSaint Johns40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.